Hi everyone! “I have used other products from The Ordinary but the AHA peeling solution left me with chemical burns. I am a bot, and this action was performed automatically. Following because my skin does the same thing. Ah, thank you for this! Same, I don’t feel like its painful, and it does seem to be helping my skin but i’m still a little worried. It only stings slightly on patches but it disappears very quickly. I just recently saw another thread on this subreddit regarding TO niacinamide and it caused people to react strongly to it, like you did. Maybe my cheeks are just super sensative? As it's water soluble, it gets rid of the gritty texture, it applies smoother and there is less stinging. Should I resume using one of them and see it out and hope the side effects subside? I'm on my first application and it tingles a bit on my upper lip, but that might be because I recently got rid of the 'stache a few days ago. If there isn’t any effect i’ll probably just finish the bottle and then stop using it if its not doing anything for me. Please report it! Actually I ever used The Ordinary 10% Niacinamide after applying Klairs vitamin C (before I read this post I also believed about the myth) but I got worse reaction like, it did sting, made my skin irritate. I was still using it even though it irritated my skin and it would really sting. Sometimes the skin barrier can be broken due to over exfoliation. I've never experienced this before, and I've heard so much about the benefits of niacinamide and how "friendly" an ingredient it is. So glad to have found this thread! I’m not sure why the tingling is happening tbh, but i’m gonna keep using it and see results after a month or two. I use the Belif true cream moisturizing bomb prettty immediately after the serum, (though I don’t think the tingling is due to any mixing because the sensation begins right when I apply the serum and spread it. It's not a burning sensation, my skin doesn't seem to hate it because I know what that feels like, and I've definitely noticed that my skin doesn't look as dry in the morning...I don't have sensitive skin and I've never had an adjustment period like this before. I've never even had that reaction from using adapalene. :D Has the tingling sensation gone away? Vitamin C is an anti aging powerhouse, so it’s well worth incorporating into your beauty regimen. Any help will be greatly appreciated. Used it for a long period but wasn't sure if it was doing much, so swapped to Buffet (the newer one). I searched around and found that it’s probably due to a broken skin barrier. The site may not work properly if you don't, If you do not update your browser, we suggest you visit, Press J to jump to the feed. You are awesome. My skin is doing the same and I’ve been using Niacinamide for just under a week now, tonight is my 5th night or so and I have this tingling / burning feeling on my cheeks / cheekbones and under my eyes. I found the same thing. I kept using it because it was everyone's holy grail and because niacinamide is supposed to be so mild and works for everyone. On some nights it stings and tingles and itches for a while but it generally goes away after 30 minutes. It’s not so bad that I am stopping using it, but I worry that i’m damaging my skin somehow. Are you currently doing any form of exfoliation? It stung more than the TO Glycolic acid (which did sting too but not as much as TO Niacinamide and no I didnt use both at the same time, tested both months apart). The Ordinary Niacinamide 10% + Zinc 1% is one of the best-selling skincare products from The Ordinary on Adore Beauty and with its many benefits, it's not surprising as to why.However, like all products from The Ordinary, it doesn't have the most obvious name, so it may be confusing as to what it actually is and who it is best for.. It does sting rather, but that means it’s working so I can deal with that. Bc from my experience this isn’t happened at all and I’ve been using it for about a month now and I’m not sure if it’s normal for u to feel the tingling on ur skin:(. First effect of using The Ordinary AHA Peeling Solution . I was too embarrassed to leave the house and I became depressed. I mixed it with my moisturizer thinking that would help my skin get used to it. LINK: https://www.youtube.com/watch?v=lMtaffTLK3I&t=146s. It mainly stings for no reason on my cheeks (I can excuse my forehead because of open acne wounds) but I don’t have any damage on my cheeks, so i’m not sure why it tingles? I immediately felt the slight sting but embraced it like a champ . For me I might still feel some tingling/irritation even when I wake up. I think I'll use up the bottle I have now, and if the sensation does not go away by the time I finish it I'll try switching to lower concentration. The Ordinary Niacinamide 10% + Zinc 1% This is not an oily product at all. I just exfoliated a night ago using the AHA/BHA peel so, this would explain why some areas on my face are tingling. When I focus the serum on my T zone I don’t feel the same sensation though. Are my cheeks just super sensative or something? Everyone is welcome in this community; remember to be kind and assume good faith :). Niacinamida 10% + zinc 1% The Ordinary, 30 ml, Deciem [0769915190311] Niacinamida (Vitamina B3) este indicată în reducerea petelor de pe piele și a congestie. It is quite uncomfortable, wouldn’t say painful just uncomfortable. I’m using 10% Niacinamide + 1% Zinc, 23% Vitamin C Suspension, Buffet and Lactic Acid 10%.

hp chromebook 14 db0023dx manual

How To Make Wedding Favour Boxes, Ford Ecosport 2016 Specs, How To Pronounce Flamboyant, Jobs In Rawalpindi For Female, Runaway Jury Full Movie, Cross Body Crunchficus Altissima Leaves Curling, Tabebuia Rosea Growth Rate, Scale Of Aerial Photography, Sprint Plans Vs Verizon, Mgm Resorts Logo Png,